# SDR UPS96805895

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1612
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MODERATE CORROSION DAMAGE ON FUSELAGE SKIN AT THE CUTOUT FOR THE AFT ENTRY DOOR HOLD OPEN HOOK.  REPAIRED PER UPS EO DC8-53-1608.
